# SDR SWAA991149

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 067SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 65C27093
- Condition: Missing
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND AFT SERVICE DOOR EMERGENCY EXIT LIGHT LENS MISSING.  REPLACED LENS ASSY PER MM.
